I've been on Klonopin 3mg/day (1.5mg twice a day) for awhile, and it isn't helping me anymore. It just sort of...stopped.
I am going to be giving Xanax XR a try (I have been on Niravam/Xanax anyway in different doses for many years, including while on the kpin.
Basically just trying to replace the Kpin part with the Xanax XR.
Niravam has always worked well for me, didn't build up a tolerance, would sometimes forget to take a pill with no interdose withdrawal, would sleep all night and not wake up feeling like I "needed" a pill or anything. Only reason I switched to Kpin was had heard it was better and was able to take it just twice a day - should have probably gone to the XR at that point but I didn't and now here I am.
I will be taking Xanax XR 2mg twice a day.
The Big Question:
Is it normal to do a straight switch over or to wean down the kpin? My doc feels I can just switch straight over.
I also have up to four .25mg Niravam I can take if needed.
I was feeling okay about it, until I started looking around on the internet and now I am scared. Ugggh
And since meds are a major panic trigger for me anyway, I was already a little nervous...now I am a lot scared.
Panic Disorder on and off since age 19 (now 43), except about 12 years ago it kicked ON and has not turned back off.
Spent a few years completely housebound. Just in the last 2 years or so has that gotten any better, and it is slooow going.
Am NOT dx'd with any depression at all.
Have concurrent IBS issues.
Have tried multiple SSRI's, they did not help at all, and were h*ll to get off of. I won't do that again.
Xanax/Niravam seems to calm overall anxiety somewhat, only thing that has helped with that.
Kpin was great for the agoraphobia until about 2 months ago, it just stopped working.
Valium (even 10mg - they tried to use that for dental work) - doesn't calm me down at all, and doesn't make me sleepy, and all effects that I do feel (which is just lack of any strength, I feel like I have no bones) wear off in about 4 hours (I know it has a crazy long half life....)
Um...I think that's it.